Translator Disclaimer
april 2017 Asymptotic stability of solutions to quasi-geostrophic equation
Dominika Pilarczyk
Bull. Belg. Math. Soc. Simon Stevin 24(2): 189-198 (april 2017). DOI: 10.36045/bbms/1503453705

Abstract

We show that sufficiently small mild solutions of the initial value problem to the quasi-geostrophic equation in $\mathbb R^2$ are asymptotically stable under arbitrary large initial $L^2$-perturbations. We obtain also the decay rate.

Citation

Download Citation

Dominika Pilarczyk. "Asymptotic stability of solutions to quasi-geostrophic equation." Bull. Belg. Math. Soc. Simon Stevin 24 (2) 189 - 198, april 2017. https://doi.org/10.36045/bbms/1503453705

Information

Published: april 2017
First available in Project Euclid: 23 August 2017

zbMATH: 06850666
MathSciNet: MR3693998
Digital Object Identifier: 10.36045/bbms/1503453705

Subjects:
Primary: 35B40, 35R11, 35S10

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 2 • april 2017
Back to Top